Forschungsgruppen Mathematik

News

Keine Nachrichten verfügbar.

Publikationen

Dölz, J., Harbrecht, H. and Peters, M. (2017) “H-matrix based second moment analysis for rough random fields and finite element discretizations”, SIAM Journal on Scientific Computing. Society for Industrial and Applied Mathematics, 39(4), pp. B618-B639.   edoc | Open Access
Harbrecht, H., Peters, M. and Schmidlin, M. (2017) “Uncertainty quantification for PDEs with anisotropic random diffusion”, SIAM Journal on Numerical Analysis. Society for Industrial and Applied Mathematics, 55(2), pp. 1002-1023. doi: 10.1137/16M1085760.   edoc | Open Access
Dölz, J., Harbrecht, H. and Schwab, C. (2017) “Covariance regularity and H-matrix approximation for rough random fields”, Numerische Mathematik, 135(4), pp. 1045-1071. doi: 10.1007/s00211-016-0825-y.   edoc | Open Access
Dambrine, M., Greff, I., Harbrecht, H. and Puig, B. (2017) “Numerical solution of the homogeneous Neumann boundary value problem on domains with a thin layer of random thickness”, Journal of Computational Physics. Elsevier, 330, pp. 943-959. doi: 10.1016/j.jcp.2016.10.044.   edoc
Crippa, G., Gusev, N., Spirito, S. and Wiedemann, E. (2017) “Failure of the chain rule for the divergence of bounded vector fields”, Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 17(1), pp. 1-18. doi: 10.2422/2036-2145.201506_006.   edoc | Open Access
Harbrecht, H., Peters, M. and Siebenmorgen, M. (2017) “On the quasi-Monte Carlo quadrature with Halton points for elliptic PDEs with log-normal diffusion”, Mathematics of Computation. American Mathematical Society, 86, pp. 771-797. doi: 10.1090/mcom/3107.   edoc | Open Access
Checcoli, S., Veneziano, F. and Viada, E. (2017) “On the explicit Torsion Anomalous Conjecture”, Transactions of the American Mathematical Society. American Mathematical Society, 369, pp. 6465 -6491. doi: 10.1090/tran/6893 .   edoc | Open Access
Habegger, P. (2017) “The Norm of Gaussian Periods”, The Quaterly Journal of Mathematics, p. 30.   
Habegger, P. and Pazuki, F. (2017) “Bad reduction of genus 2 curves with CM jacobian varieties”, Compositio mathematica, p. 42.   
Barroero, F. (2017) “CM relations in fibered powers of elliptic families”, Journal of the Institute of Mathematics of Jussieu, p. 16ages.   
Barroero, F. and capuano, L. (2017) “Unlikely intersections in products of families of elliptic curves and the multiplicative group”, Quarterly Journal of Mathematics, 68(4), pp. 1117-1138.   
Canci, J. K., Solomon and Vishkautsan (2017) “Scarcity of cycles for rational functions over a number field”, Transaction of the american mathematical society. American Mathematical Soiety, p. 26. doi: 10.1090/tran/7217.   
Maubach, S. and Stampfli, I. (2017) “On maximal subalgebras”, Journal of algebra, 483, pp. 1-36.   
Habegger, P. and Ih, S. (2017) “Distribution of integral division points on the algebraic torus”, Transactions of the American Mathematical Society, p. 30.   
Rietmann, M., Grote, M. J., Peter, D. and Schenk, O. (2017) “Newmark local time stepping on high-performance computing architectures”, Journal of computational physics, 334, pp. 308-326.   
Vávra, T. and Veneziano, F. (2017) “Pisot unit generators in number fields”, Journal of Symbolic Computation. Elsevier Ltd, p. 15. doi: 10.1016/j.jsc.2017.11.005.   
Stampfli, I. (2017) “Algebraic embeddings of ℂ into SL_n(ℂ)”, Transformation groups, 22(2), pp. 525-535. doi: 10.1007/s00031-015-9358-1.   
Habegger, P. (2017) “Diophantine Approximations on Definable Sets”, Selecta mathematica, p. 43.   
Crippa, G., Lopes Filho, M., Miot, E. and Nussenzveig Lopes, H. (2016) “Flows of vector fields with point singularities and the vortex-wave system”, Discrete and continuous dynamical systems. American Institute of Mathematical Sciences, 36(5), pp. 2405-2417. doi: 10.3934/dcds.2016.36.2405.   edoc | Open Access
Blanc, J. and Cantat, S. (2016) “Dynamical degrees of birational transformations of projective surfaces”, Journal of the American Mathematical Society (JAMS) . American Mathematical Society (AMS), 29(2), pp. 415-471. doi: 10.1090/jams831.   edoc
Blanc, J. and Calabri, A. (2016) “On degenerations of plane Cremona transformations”, Mathematische Zeitschrift. Springer, 282(1/2), pp. 223-245. doi: 10.1007/s00209-015-1539-z.   edoc
Zimmermann , S. (2016) “The Cremona group of the plane is compactly presented”, The Journal of the London Mathematical Society. Second Series. Oxford University Press, 93(1), pp. 25-46. doi: 10.1112/jlms/jdv054.   edoc
Zaspel, P. (2016) “Subspace correction methods in algebraic multi-level frames”, Linear Algebra and its Applications . Elsevier Science, 488, pp. 505-521. doi: 10.1016/j.laa.2015.09.026.   edoc
Habegger, P. and Pila, J. (2016) “O-minimality and certain atypical intersections”, Annales Scientifiques de l’École Normale Supérieure. Société Mathématique de France, 49(4), pp. 813-858. Available at: http://smf4.emath.fr/Publications/AnnalesENS/4_49/html/ens_ann-sc_49_813-858.php.   edoc
Pottmeyer, L. (2016) “A Note on Extensions of ℚtr”, Journal de Théorie des Nombres de Bordeaux. Institut de Mathématiques de Bordeaux, 28(3), pp. 735-742.   edoc
Schikorra, A. (2016) “Nonlinear commutators for the fractional p-Laplacian and applications”, Mathematische Annalen. Springer, 366(1-2), pp. 695-720. doi: 10.1007/s00208-015-1347-0.   edoc
Maalaoui, A., Martinazzi, L. and Schikorra, A. (2016) “Blow-up behaviour of a fractional Adams-Moser-Trudinger type inequality in odd dimension”, Communications Partial Differential Equations. Taylor & Francis, 41(10), pp. 1593-1618. doi: 10.1080/03605302.2016.1222544.   edoc
Canci, J. K. and Paladino, L. (2016) “Preperiodic points for rational functions defined over a global field in terms of good reduction”, Proceedings of the American Mathematical Society. American Mathematical Society, 144(12), p. 18. doi: 10.1090/proc/13096.   edoc
Bainbridge, M., Habegger, P. and Möller, M. (2016) “Teichmüller curves in genus three and just likely intersections in \mathbf{G}_{m}^{n}\times\mathbf{G}_{a}^{n}”, Publications mathematiques de l’IHES. Springer, 124(1), pp. 1-98. doi: 10.1007/s10240-016-0084-6.   edoc
Canci, J. K. and Paladino, L. (2016) “On preperiodic points for rational functions defined over $mathbb{F}_p(t)$”, Rivista di Matematica della Università di Parma. Università di Parma, 7(1), p. 12. Available at: https://arxiv.org/pdf/1601.07293.pdf.   edoc